# SDR SWAA2023040413530

- Difficulty date: March 8, 2023
- Submitted: April 4, 2023
- Operation: Air carrier
- Aircraft: N7819A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30649
- Aircraft time: 65,235 hours, 39,673 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Intercostal
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY INTERCOSTAL BS 787+9 RBL 6 WL 153<[01] EVALUATED CORROSION ON INTERCOSTAL BS 787+9 RBL 6 WL 153; FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS IN THE SRM AND REQUIRES REPLACEMENT PER SRM 51-10-0-0G-0;[02] VERIFIED CORRECTIVE ACTIONS STEP 1.;[03] REMOVED AFT CARGO BAY INTERCOSTAL BS 787 TO BS 807 RBL 6 WL 153 PER SRM 51-40-02-0G-0;[04] LOCATED AND DRILLED NEW INTERCOSTAL BS 787 TO BS 807 RBL 6 WL 153 PER SRM 51-40-05-0G-0; AND DWG 146A8130. OK TO INSTALL;[05] VERIFIED CORRECTIVE ACTION 4. OK TO INSTALL;[06] INSTALLED INTERCOSTAL BS 787 TO BS 807 RBL 6 WL 153 PER SRM 51-40-02-0G-0; AND DWG 146A8130.;[07] VERIFIED ITEM 6 CORRECTIVE ACTIONS.;[08] VERIFIED MEASUREMENTS.
